Posted by MARTY on April 6, 2006, at 4:06:28
In reply to Re: Genital Anesthesia (numb dick), posted by lemon68 on April 6, 2006, at 0:25:55
I've tried many SSRI and they all gaves me the full collection of sexual side effects.
I'm currently on Nardil 90mg, Risperdal .5mg, Lamictal 350mg, Lyrica 50mg.
I'm about to try Wellbutrin; I hope I'll get some good results like you.
BTW, if you see that person who's getting the sensations I'm not.. just tell to give me bacl my sensations OR I'll cut my dick into pieces for him to enjoy :)
> first off, it would be helpful to know what you are on and the dosage... but I am pretty sure I've been where you're at with lexapro ( have taken 10 mg and 5 mg over past few months) and I remember that sensation ( or lack thereof) being pretty weird and unpleasant... almost like your genitals aren't there, or somebody else is getting the feelings you're not.
> I augmented with wellbutrin sr, first 200 mg then dropped to 100 mg because of insomnia issues. this seemed to do the trick, but I'm still not sure if this is the mix of meds for me ( also taking adderall xr 20 mg for ADD, klonopin or trazodone to sleep).....
> hope that helped a bit